# SDR DHLA2008745674

- Difficulty date: November 10, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME HAS DOUBLE DRILLED HOLES ON INBD FLANGE AT BS 783.95, BETWEEN STR 16R AND 17R.  REPAIRED FRAME INBD CHORD PER EO COO-2-53-292-08 DATED 10/14/08, BAC MSG 1-980377061-3 DATED 10/18/08, BAC MSG 1-980377061-9 DATED 10/13/08, AND EVA B253-00129.  REPAIR AUTHORIZED BY FAA FORM 8100-9 DATED 11/4/2008.  REF N/R 2-104.
